# SDR C2XA96CL025

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120RT
- Aircraft serial: 120185
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Part number: MS250851
- Condition: Out Of Adjust
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE - FLT 3070 - CREW REPORTED, THAT THE NOSE WHEEL STEERING DISCONNECTS WHEN MAKING FULL LEFT TURNS USING THE TILLER. MAINTENANCE INSPECTED AIRCRAFT AND ADJUSTED THE NOSE WHEEL STEERING TILLER MICROSWITCH IAW EMB-120 MM 32-50-00.  OPS CHECKS WERE GOOD, AIRCRAFT RETURNED TO SERVICE.  (M)
